Tohoku Mathematical Journal

Boundedness of the maximal operator on Musielak-Orlicz-Morrey spaces

Fumi-Yuki Maeda, Takao Ohno, and Tetsu Shimomura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give the boundedness of the maximal operator on Musielak-Orlicz-Morrey spaces, which is an improvement of [7, Theorem 4.1]. We also discuss the sharpness of our conditions.

Article information

Tohoku Math. J. (2), Volume 69, Number 4 (2017), 483-495.

First available in Project Euclid: 2 December 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

maximal operator Musielak-Orlicz-Morrey space variable exponent


Maeda, Fumi-Yuki; Ohno, Takao; Shimomura, Tetsu. Boundedness of the maximal operator on Musielak-Orlicz-Morrey spaces. Tohoku Math. J. (2) 69 (2017), no. 4, 483--495. doi:10.2748/tmj/1512183626.

Export citation


  • A. Almeida, J. Hasanov and S. Samko, Maximal and potential operators in variable exponent Morrey spaces, Georgian Math. J. 15 (2008), no. 2, 195–208.
  • D. Cruz-Uribe and A. Fiorenza, Variable Lebesgue spaces, Foundations and harmonic analysis, Applied and Numerical Harmonic Analysis, Birkhauser/Springer, Heidelberg, 2013.
  • D. Cruz-Uribe, A. Fiorenza and C. J. Neugebauer, The maximal function on variable $L^p$ spaces, Ann. Acad. Sci. Fenn. Math. 28 (2003), 223–238; Ann. Acad. Sci. Fenn. Math. 29 (2004), 247–249.
  • L. Diening, Maximal functions in generalized $L^{p(\cdot)}$ spaces, Math. Inequal. Appl. 7(2) (2004), 245–254.
  • L. Diening, P. Harjulehto, P. Hästö and M. Růžička, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Math. 2017, Springer, 2011.
  • P. Hästö, The maximal operator on generalized Orlicz spaces, J. Funct. Anal. 269 (2015), no. 12, 4038–4048; Corrigendum to “The maximal operator on generalized Orlicz spaces”, J. Funct. Anal. 271 (2016), no. 1, 240–243.
  • F.-Y. Maeda, Y. Mizuta, T. Ohno and T. Shimomura, Boundedness of maximal operators and Sobolev's inequality on Musielak-Orlicz-Morrey spaces, Bull. Sci. Math. 137 (2013), 76–96.
  • Y. Mizuta and T. Shimomura, Sobolev embeddings for Riesz potentials of functions in Morrey spaces of variable exponent, J. Math. Soc. Japan 60 (2008), 583–602.
  • J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Math. 1034, Springer-Verlag, 1983.
  • E. Nakai, Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces, Math. Nachr. 166 (1994), 95–103.
  • E. Nakai, Generalized fractional integrals on Orlicz-Morrey spaces, Banach and function spaces, 323–333, Yokohama Publ., Yokohama, 2004.
  • H. Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen Co., Ltd., Tokyo, 1950.